# SDR REXA200500146

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 4,933 hours, 4,010 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL WHEN FLAPS 45 DEGREES WAS SELECTED. PEFORMED QRH.  LANDING UNEVENTFUL.  REMOVED AND REPLACED SKEW DETECTION UNIT IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL.  OPERATIONALLY CHECKS GOOD.  OKAY FOR SERVICE.
